MAUDE Adverse Event Report: SMITHS MEDICAL ASD, INC. MEDEX¿ ULTRA¿ SMALL BORE EXTENSION SET T-CONNECTOR; SET, ADMINISTRATION, INTRAVASCULAR

SMITHS MEDICAL ASD, INC. MEDEX¿ ULTRA¿ SMALL BORE EXTENSION SET T-CONNECTOR; SET, ADMINISTRATION, INTRAVASCULAR
Catalog Number MX453
Medical Device Problem Codes Crack (1135); Leak/Splash (1354)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Customer has not returned the device to the manufacturer for device evaluation.If the device becomes available and is returned and evaluated, the manufacturer will file a follow-up report detailing the results of the evaluation.
 
Event or Problem Description
It was reported that a medexultra small bore extension set t-connector was cracked and leaking.The fault was noticed immediately upon use.No injury was reported.

Brand Name
MEDEX¿ ULTRA¿ SMALL BORE EXTENSION SET T-CONNECTOR
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
SMITHS MEDICAL ASD, INC.
6000 nathan lane north
minneapolis MN 55442
MDR Report Key6690851
Report Number3012307300-2017-01419
Device Sequence Number46470
Product Code FPA
UDI-Device Identifier10351688507259
UDI-Public10351688507259
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K790408
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 07/06/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Catalogue NumberMX453
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/19/2017
Initial Report FDA Received Date07/06/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1